Zentiva Co-Codamol 32 Effervescent Tablets

Zentiva Co-Codamol 32 Effervescent Tablets
Get notified when back in stock
Description
Co-codamol 8/500 Effervescent Tablets.
Key benefits for Zentiva Co-codamol 32 Effervescent Tablets:
- For pain relief
- Paracetamol and codeine
- 32 Effervescent Tablets
Zentiva Co-codamol 32 Effervescent Tablets can be used for the short term treatment of acute moderate pain when other painkillers have not worked.
Recommended for the relief of most painful and febrile conditions such as headache including migraine, neuralgia, toothache, sore throat, colds, influenza, dysmenorrhoea and rheumatic pain.
Zentiva Co-Codamol Effervescent Tablets dissolve easily in water and help relieve severe pain, containing codeine and paracetamol.
Ingredients
Active Ingredients: Each effervescent tablet contains 500mg paracetamol and 8mg codeine phosphate.
Other Ingredients:
Sorbitol,
Saccharin sodium
Sodium hydrogen carbonate (sodium bicarbonate),
Polyvidone (povidone)
Sodium lauryl sulphate
Anhydrous citric acid
Anhydrous sodium carbonate
Dimeticone
Usage and Instructions
Adults: Take one or two tablets dissolved in water every 4-6 hours, as needed. Do not take more than 8 tablets in 24 hours.
Children 16-18: Take one or two tablets dissolved in water every 6 hours when necessary to a maximum of 8 tablets in 24 hours.
Children aged 12-15 years: One tablet dissolved in water every 6 hours when necessary. Do not take more than 4 tablets in 24 hours.
For Use For 3 Days Only
Warnings
Do not exceed the stated dose.
Use with care if severe kidney or liver problems.
Do not take other paracetamol or codeine containing products at the same time as this medicine.
This product contains 388mg of sodium per effervescent tablet. This may be harmful to people on a low sodium or low salt diet.
This product contains sorbitol. Patients with rare hereditary problems of fructose intolerance should not take this medicine.
If symptoms persist consult your doctor.
The risk-benefit of continued use should be assessed regularly by the prescriber.
Do not take for longer than your doctor tells you to.
This medicine contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.Taking a painkiller for headaches too often or for too long can make them worse.
Do not take for longer than directed by your prescriber as taking codeine regularly for a long time can lead to addiction.
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine even if you feel well.
Side Effects
Some of the side effects associated with this medication:
- constipation
- nausea
- allergic reactions, such as skin rash.
- Dizziness or drowsiness. If affected by dizziness or drowsiness you must not drive or operate machinery.
If you are concerned about these effects, or if Solpadeine Max affects you in any other way, stop taking them and talk to your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it